# SDR AUS20011379

- Difficulty date: December 12, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Gulstm 500U
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCA3XK2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: LW11021
- Condition: Delaminated
- Location: Reciprocating En
- Part time: 452 cycles
- Component: Reciprocating En, Lyc, IO540E1B5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 MAIN BEARING SHELL DELAMINATED AND SHEDDING LARGE FLAKES OF BEARING MATERIAL. METAL CONTAMINATION OF OIL FILTER. BEARING HADA MANUFACTURERS STAMP (ML-KS) DATE 2-00.
